Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/237903
Type: Artigo de periódico
Title: Chaos In The Kepler Problem With Quadrupole Perturbations
Abstract: We use the Melnikov integral method to prove that the Hamiltonian flow on the zero-energy manifold for the Kepler problem perturbed by a quadrupole moment is chaotic, irrespective of the perturbation being of prolate or oblate type. This result helps to elucidate some recent conflicting works in the physics literature based on numerical simulations. © Springer Science+Business Media New York 2015
Editor: Springer New York LLC
Citation: Fields Institute Communications. Springer New York Llc, v. 73, p. 93 - 98, 2015.
Rights: fechado
Identifier DOI: 10.1007/978-1-4939-2441-7_5
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-84928313789&partnerID=40&md5=bf8822d3d7115e374de87cfabe72a994
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84928313789.pdf183.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.